Best Japanese Cold Medicine Reviews

Best japanese cold medicine reviews. Here we have put together a list of cheap japanese medicine that you might be interested in. To create the list we have reviewed 1129 Treatments available online.

Recommendation No. 1
Taisho Medicine Powder パブロンゴールドa微粒, 44 Packs - 酵素剤・リゾチーム塩酸塩に、去痰効果の優れたグアイフェネシンを配合し、きれにくい痰を出しやすくする微粒タイプの総合風邪薬です。解熱鎮痛薬、抗ヒスタミン薬、さらに発熱などで消耗しやすいビタミンB1・b2を配合しています。医薬品。 - Best Japanese Cold Medicine Reviews
  • 酵素剤・リゾチーム塩酸塩に、去痰効果の優れたグアイフェネシンを配合し、きれにくい痰を出しやすくする微粒タイプの総合風邪薬です。解熱鎮痛薬、抗ヒスタミン薬、さらに発熱などで消耗しやすいビタミンB1・B2を配合しています。医薬品。
  • ●効能・効果 - かぜの諸症状(せき、たん、のどの痛み、くしゃみ、鼻みず、鼻づまり、悪寒、発熱、頭痛、関節の痛み、筋肉の痛み)の緩和
  • ●用法・用量 - 次の量を食後なるべく30分以内に水又はぬるま湯で服用してください。食後1回量15歳以上1包11~14歳2/3包7~10歳1/2包3~6歳1/3包1~2歳1/4包(全年齢1日3回)1歳未満は使用しないで下さい。
Recommendation No. 3
Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct - Best Japanese Cold Medicine Reviews
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
Recommendation No. 4
Tylenol Cold Max Daytime Non-Drowsy Cold and Flu Relief, Acetaminophen, 24 ct - Best Japanese Cold Medicine Reviews
  • 24-count of Tylenol Cold Max non-drowsy cold and flu medicine with acetaminophen for multi-symptom relief
  • Medicine provides temporary relief for cold and flu symptoms including aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough and fever
  • Each cold & flu caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains
  • Each non-drowsy caplet also contains 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for daytime multi-symptom
Recommendation No. 5
Integrative Therapeutics - V Clear EPs 7630 - Homeopathic Cold Medicine - Upper Respiratory and Lung Health Support - 99.95% Alcohol-Free Syrup - Cherry Flavored for Children and Adults - 4 fl oz - Best Japanese Cold Medicine Reviews
  • SHORTEN THE DURATION AND REDUCE THE SEVERITY - Of cough, cold, congestion, and sore throat with this homeopathic cold medicine.
  • BE PREPARED WITH PELARGONIUM SIDOIDES - EPs 7630 is a proprietary extract of pelargonium sidoides which should be taken at the first sign of symptoms and is for continued use for an additional 48 hours after symptoms cease
  • CLINICALLY STUDIED FOR UPPER RESPIRATORY IRRITATIONS - EPs 7630 has been the subject of over 20 clinical studies and is already a leading European medicine.
  • 99.5% ALCOHOL FREE
Recommendation No. 6
Salonpas Pain Relieving Patches, 60 Count - Best Japanese Cold Medicine Reviews
  • Pain relieving patch: These comfortable, convenient & effective topical pain patches have 3 powerful pain fighters that work at the site of pain. Analgesics include camphor, menthol & methyl salicylate.
  • Versatile comfort: With rounded corners & flexible fabric, application is easy & the patches bend with your movements. The patches stay where you need them & are easy to remove.
  • Targeted relief: Provides temporary relief of pain associated with sore back, neck, wrist, ankle, hip, shoulder, knee & elbow. Help alleviate muscle soreness, backache, joint pain & sprains.
  • Long-lasting: For penetrating, mess-free & targeted relief, apply spray or patch to manage pain in specific areas. Salonpas pain relieving patches & sprays offer pain relief for up to 8 hours.
  • Soothe your pain: With pain relief patches, sprays, creams, gels & liquids, Salonpas is here to help you get through your day with discreet, easy-to-use, topical pain relief for temporary relief of aches & pains.
Recommendation No. 7
Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, Cough & Congestion, 24 ct. - Best Japanese Cold Medicine Reviews
  • 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
Recommendation No. 9
Stona Cough Tablet, 24Count - Best Japanese Cold Medicine Reviews
  • Stone cough tablet that contains Licorice Extract and Guaifenesin relieves cough quickly by removing sputum effectively.
  • It is an easy to take sugar coated white tablet
  • Made in Japan
  • Ingredients: Dextromethorphan hydrobromide
Recommendation No. 10
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct - Best Japanese Cold Medicine Reviews
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief

#JapaneseColdMedicine #JapaneseMedicine #Treatments

Last update on 2020-11-30 / Affiliate links / Images from Amazon Product Advertising API

Leave a Comment